On the four-vertex theorem.

U. Pinkall

Aequationes mathematicae (1987)

  • Volume: 34, page 221-230
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Pinkall, U.. "On the four-vertex theorem.." Aequationes mathematicae 34 (1987): 221-230. <http://eudml.org/doc/137241>.

author = {Pinkall, U.},
journal = {Aequationes mathematicae},
keywords = {four-vertex theorem},
pages = {221-230},
title = {On the four-vertex theorem.},
url = {http://eudml.org/doc/137241},
volume = {34},
year = {1987},

AU - Pinkall, U.
TI - On the four-vertex theorem.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 221
EP - 230
KW - four-vertex theorem
UR - http://eudml.org/doc/137241
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.